# SDR SIMA20140818008

- Difficulty date: August 18, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 10,899 hours, 7,087 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING SUPPORT FLANGE ON FWD EDGE OF THE RT MLG BAY IS CRACKED.  INSTALLED NEW SUPPORT IAW AMM 20-21-00 & SRM 51-42-06.
